DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||A qualocation method for parabolic partial differential equations|
|Authors: ||PANI, AK|
|Keywords: ||galerkin methods|
|Issue Date: ||1999|
|Publisher: ||OXFORD UNIV PRESS|
|Citation: ||IMA JOURNAL OF NUMERICAL ANALYSIS, 19(3), 473-495|
|Abstract: ||In this paper a qualocation method is analysed for parabolic partial differential equations in one space dimension. This method may be described as a discrete HI-Galerkin method in which the discretization is achieved by approximating the integrals by a composite Gauss quadrature rule. An O(h(4-i)) rate of convergence in the W-i,W-p norm for i = 0, 1 and 1 less than or equal to p less than or equal to infinity is derived for a semidiscrete scheme without any quasi-uniformity assumption on the finite element mesh. Further, an optimal error estimate in the H-2 norm is also proved. Finally, the linearized backward Euler method and extrapolated Crank-Nicolson scheme are examined and analysed.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.